• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Bisplit graphs satisfy the Chen-Chvátal conjecture

Discrete Mathematics and Theoretical Computer Science. 2019. Vol. 21. No. 1. P. 1-12.
Beaudou L., Kahn G., Rosenfeld M.

In this paper, we give a lengthy proof of a small result! A graph is bisplit if its vertex set can be partitioned into three stable sets with two of them inducing a complete bipartite graph. We prove that these graphs satisfy the Chen-Chvátal conjecture: their metric space (in the usual sense) has a universal line (in an unusual sense) or at least as many lines as the number of vertices.